# SDR SIMA20140817001

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 39,565 hours, 32,729 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 14526259408
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ABNORMAL VIBRATION & NOISE FROM NOSE WHEEL.  POOR CLIMB PERFORMANCE.  TRANSFERRED TO NRWC 603-DFW-01952.  COMPLIED WITH DETAIL VISUAL INSPECTION FOR VIBRATION IAW WC 12-200-01.  SEE NRWC 603-DFW-01946 & 603-DFW-01945 FOR FINDINGS.  INSTALLED NEW PANEL 327BL & 327CL IAW AMM 52-40-04.  R & R RT RAM AIR VLV IAW AMM 21-25-01.  OPERATIONS CHECKED GOOD AT THIS TIME.  ACFT WILL BE RELEASED FOR FUNCTIONAL CHECK FLIGHT IAW NRWC 603-DFW-01952.  COMPLETED WC 12-200-01.   FUNCTIONAL CHECK FLIGHT FOUND SATISFACTORY.
